# SDR SWAA2015102245224

- Difficulty date: October 6, 2015
- Submitted: October 22, 2015
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 44,898 hours, 26,105 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Post
- Part number: 589358
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NR 3 FLIGHT DECK WINDOW FRAME E - F POST, 2ND LOWER FASTENER HOLE CRACKED.  REPAIRED POST IAW ER & EA.
